# SDR 2013FA0000207

- Difficulty date: April 2, 2013
- Submitted: April 2, 2013
- Operation: General aviation
- System (JASC): 2530 · Buffet/Galleys
- Part: Line
- Condition: Disconnected
- Location: Coffeemaker
- Component: Coffeemaker
- Component part number: 400231001
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

COFFEEMAKER FAILED AND LEAKING WATER.  ON FURTHER INVESTIGATION,  NOTICED THAT ONE OF THE WATER LINES HAD COME OFF AND AN ELECTRICAL CONNECTOR WAS MELTED AND CHARED.
